# SDR AALA20141117015

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 49,605 hours, 17,219 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Defective
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED.  MASTER WARNING LIGHT ILLUMINATED & WARNING HORN SOUNDED DURING TAKEOFF AT 110 KNOTS.  RED STABILIZER MSG APPEARED MOMENTARILY.  ACCOMPLISHED FIM 27-09-00-815-811, FIM 27-09-00-815-803 & CARD 05-96-28 WITH NO FAULTS FOUND.  FLIGHT DATA RECORDER DOWNLOAD INDICATED CTR STABILIZER TRIM LIMIT & POSITION TRANSMITTER MODULE FAULTS.  R & R CTR LIMIT SWITCH & POSITION TRANSMITTER MODULE IAW AMM 27-48-01.  PERFORMED OPERATIONAL CHECK IAW AMM 27-48-00.  SYS CHECKED NORMAL.
